Forum

Me again please help

not messaged for ages then now 2posts in one night, right I got started on TEcfidera about 6 wks ago took 1st wk doing not bad second week in to high dose , day 5 honestly thought I was dying, headache, could not get out my bed, sick constantly , could not even keep water down, so no use taking my TECFIDERA, as it would not stay down, 5 days off pills started to get a bit better with pills for my gums to stop me being sick, another 7 days before I could stay a full day out of bed, finally got my Ms nurse only to be told it was JUST the side effects and if I persist with it the symptoms would get better in about 3 weeks, told her there was no way I could go through that again, she told me ok she would speak to my Ms doctor who just happens to be off on long term sick and I had the last time see Dr Webb at the southern general, who does not know me, well I stil have heard nothing from anyone so what do I do, I have tried phoning her but it’s her answer phone where u can not leave a message, phone Dr webs secretary today she said she would do what she could be as I was not Dr webs patient I would have to wait, she would try to get back to me, so here I am with no Ms meds with no one to talk to, as I do not know what to do now, stressed out as my father in law had a stroke this evening, and my mothers health is going down hill fast , my daughter was at the southern general last week getting all the tests as they think she has Ms too, I cannot help anyone as I feel in soooo much pain, what do I do now, please advice would help me soooo much xxxxxxx

Oh Janice, such a lot on your plate, all at once. No wonder you feel desperate hun.

Seems the only avenue left is to either get back to your MS nurse, or tell your GP how things are. He/she may try to do something on your behalf.

I do hope you get somewhere soon.

luv Pollx

hi janice

i vomited quite badly as soon as i went on the full dose.

i had eaten before taking the tec as advised

now i have something substantial, take my tec, then eat something else.

it appears to trap the pill between two lots of food.

i still feel nauseous though.

haven’t felt well since starting on it actually.

there is no contact number for tecfidera itself, just alcura who deliver it.

copaxone which i used to take gave phone numbers for themselves as well as the delivery people.

i had a visit by a copaxone nurse once when i was struggling.

shame tecfidera doesn’t have ths service.

your gp is probably your best bet since the ms team aren’t available for you.

good luck

carole x